| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2006, no. 1-4


M. Hassani
      Lattice points and multiplication tables
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 1 - 2
      http://dx.doi.org/10.12988/ijcms.2006.06001

Kh. El-Said El-Nadi
      Asymptotic methods and some difference fractional differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 3 - 13
      http://dx.doi.org/10.12988/ijcms.2006.06002

H. B. Ozdemir, Y. T. Ulutas, I. N. Cangul
      Normal subgroups of the Hecke group H(2^{1/2}) corresponding to one relator quotients of small order
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 15 - 23
      http://dx.doi.org/10.12988/ijcms.2006.06003

H. B. Ozdemir, M. Demirci, I. N. Cangul
      Determining the signature of normal subgroups of discrete groups
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 25 - 30
      http://dx.doi.org/10.12988/ijcms.2006.06004

H. Balgetir, A. O. Ogrenmis, M. Bektas
      Curves on ruled surfaces in Minkowski 3-space
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 31 - 37
      http://dx.doi.org/10.12988/ijcms.2006.06005

Qamaruddin, S. A. Mohiuddine
      Almost convergence and some matrix transformations
      International Journal of Contemporary Mathematical Sciences, Vol. 1, 2006, no. 1, 39 - 43
      http://dx.doi.org/10.12988/ijcms.2006.06006

A. Janteng, S. A. Halim, M. Darus
      Fekete-Szego problem for certain subclass of quasi-convex functions
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 45 - 51
      http://dx.doi.org/10.12988/ijcms.2006.06007

C. E. Valencia, R. H. Villarreal
      Explicit representations of the edge cone of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 53 - 66
      http://dx.doi.org/10.12988/ijcms.2006.06008

H. Ozlem Guney, S. Sumer Eker
      On a new class of p-valent functions with negative coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 67 - 79
      http://dx.doi.org/10.12988/ijcms.2006.06009

S. Ilhan
      On a class of telescopic numerical semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 81 - 83
      http://dx.doi.org/10.12988/ijcms.2006.06010

M. Z. Sarikaya, H. Yildirim
      On the beta-spherical Riesz potential generated by the beta-distance
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 85 - 89
      http://dx.doi.org/10.12988/ijcms.2006.06011

Mohd Rafi Segi Rahmat, Mohd. Salmi Md. Noorani
      Contraction mapping on probabilistic hyperspace and an application
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 91 - 97
      http://dx.doi.org/10.12988/ijcms.2006.06012

B. Yousefi, H. Rezaei
      Conditions for hypercyclicity criterion
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 99 - 107
      http://dx.doi.org/10.12988/ijcms.2006.06013

J. R. Ruiz-Tolosa, E. Castillo
      Stretching and condensing tensors. Application to tensor and matrix equations
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 109 - 139
      http://dx.doi.org/10.12988/ijcms.2006.06014

S. E. Abu-Youssef , I. I. Elbatal
      A note on moment inequality for harmonic used better than aged in expectation (HUBAE) class of life distributions with hypothesis testing application
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 141 - 150
      http://dx.doi.org/10.12988/ijcms.2006.06015

E. Ballico
      Rational curves in Grassmannians and their Plucker embeddings
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 151 - 153
      http://dx.doi.org/10.12988/ijcms.2006.06016

Tomasz J. Kozubowski
      A note on certain stability and limiting properties of nu-infinitely divisible distributions
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 155 - 161
      http://dx.doi.org/10.12988/ijcms.2006.06017

M. de la Sen
      Spectrum assignment and stability properties of systems with point time lags
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 163 - 176
      http://dx.doi.org/10.12988/ijcms.2006.06018

Chih-Min Lin, Wei-Liang Chin
      Adaptive hierarchical fuzzy sliding-mode control for a class of coupling nonlinear systems
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 1-4, 177 - 204
      http://dx.doi.org/10.12988/ijcms.2006.06019


Journals | Books | Author guidelines